Show simple item record

Rational curves on holomorphic symplectic fourfolds

dc.contributor.authorHassett, Brendan
dc.contributor.authorTschinkel, Yuri
dc.date.accessioned2008-10-29T19:55:35Z
dc.date.available2008-10-29T19:55:35Z
dc.date.issued2001
dc.identifier.citationHassett, Brendan; Tschinkel, Yuri (2001): Rational curves on holomorphic symplectic fourfolds - Geometric and functional analysis; Vol. 11, Nr. 6, p. 1201-1228
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2713
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titleRational curves on holomorphic symplectic fourfolds
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.identifier.doi10.1007/s00039-001-8229-1
dc.type.versionacceptedVersion
dc.identifier.ppn51556365x
dc.bibliographicCitation.volume11
dc.bibliographicCitation.issue6
dc.bibliographicCitation.firstPage1201
dc.bibliographicCitation.lastPage1228
dc.type.subtypejournalArticle
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalGeometric and functional analysis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record